Article citationsMore>>

J. Leach, B. Jack, J. Romero, M. Rirsch-Marte, R. W. Boyd, A. K. Jha, S. M. Barnett, S. Franke-Arnold and M. J. Padgett, “Violation of a Bell inequality in Two-Dimensional Orbital Angular Momentum Stat-Spaces,” Optics Express, Vol. 17, No. 10, 2009, pp. 8287-8293. doi:10.1364/OE.17.008287

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.